MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DUR DYNAMIC LOCK RING 56 OR 68; HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS, INC. 1818910 DUR DYNAMIC LOCK RING 56 OR 68; HIP ACETABULAR AUGMENT
Catalog Number 124956000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised for acute dislocation.The same implants were reimplanted.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Event or Problem Description
Patient was revised for acute dislocation.The same implants were reimplanted.Patient consequence? :yes patient consequence description:dislocation action taken for procedure:revised liner and head for dislocation is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.

Brand Name
DUR DYNAMIC LOCK RING 56 OR 68
Common Device Name
HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7179057
Report Number1818910-2018-50835
Device Sequence Number19071817
Product Code LZO
UDI-Device Identifier10603295019787
UDI-Public10603295019787
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124956000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer12/05/2017
01/25/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date01/11/2018
01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight88